| Model Number |
M00547540 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted to treat an duct in the dilation during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.Reportedly, a ct scan performed sometime after the implant procedure, revealed the stent was not found, it migrated from the implant zone.Another ercp procedure was performed which confirmed the stent was not in the patient and another stent was implanted.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0104002 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f2202 captures the reportable event of endoscopic procedure.